Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Zoloft

My dad passed away very unexpectedly on the 5th of July 09. I was needless to say having a hard time, so the doc put me on Zoloft. I felt much better. Even as an added bonus my PMS symptoms got better. Then I kind of leveled off, so he doubled my dose about a week ago. I am still doing ok but I have noticed I get head aches more often and I am not falling asleep as soon as I should be. Do you have experience on this drug, have you noticed side effects?

Answer Question
 
salexander

Asked by salexander at 2:23 PM on Jun. 30, 2010 in Health

Level 26 (28,366 Credits)
Answers (2)
  • you may be taking to much
    lawla

    Answer by lawla at 2:34 PM on Jun. 30, 2010

  • Headaches and insomnia are one of the common common side effects of Zoloft.There are also some concerns regarding  Zoloft birth defects. Most women are afraid that they are putting their baby at risk because they are taking the drug.

    AngelenaMays

    Answer by AngelenaMays at 8:55 AM on Feb. 15, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Pregnancy and Bipolar Depression

Next question overall (Pregnancy)
Pressure at 19 weeks?